# SDR SWAA2020113028405

- Difficulty date: November 4, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS 540 S-26L WL 153, MARKED.  REMOVED DAMAGED SECTION OF STR BS 500D+12'-540 STR 26 LT WL 153.  FABRICATED & INSTALLED A REPAIR, IAW SRM 53-00-03-2R-1 DWG 143A3230 AND DWG 143A3241.
